# SDR SCNA98033

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NUMBER THREE REVERSER LIGHT ILLUMINATED.  ABORTED TAKEOFF.  MEGGED WIRES BACK TO THRUST REVERSER SWITCH AND FUNCTIONALLY TESTED GOOD.  SYSTEM OPERATIONAL CHECKS NORMAL.
